zbMATH — the first resource for mathematics

Uniqueness of meromorphic functions whose certain nonlinear differential polynomials share a polynomial. (English) Zbl 1228.30024
Summary: We get two uniqueness theorems of meromorphic functions whose certain nonlinear differential polynomials share a polynomial. The results in this paper extend the corresponding results given by M.-L. Fang [Comput. Math. Appl. 44, No. 5–6, 823–831 (2002; Zbl 1035.30017)]. Our reasoning in this paper will correct a defective reasoning in the proof of Theorem 4 in [S. S. Bhoosnurmath and R. S. Dyavanal, Comput. Math. Appl. 53, No. 8, 1191–1205 (2007; Zbl 1170.30011 )]. An example is provided to show that some conditions of the main results in this paper are necessary.

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: DOI
[1] Hayman, W.K., Meromorphic functions, (1964), The Clarendon Press Oxford · Zbl 0115.06203
[2] Laine, I., Nevanlinna theory and complex differential equations, (1993), Walter de Gruyter Berlin
[3] Yang, C.C.; Yi, H.X., Uniqueness theory of meromorphic functions, (2003), Kluwer Academic Publishers Dordrecht, Boston, London · Zbl 0799.30019
[4] Yang, L., Value distribution theory, (1993), Springer-Verlag Berlin, Heidelberg
[5] Lahiri, I., Weighted sharing of three values and uniqueness of meromorphic functions, Kodai math. J., 24, 421-435, (2001) · Zbl 0996.30020
[6] Lahiri, I., Uniqueness of meromorphic functions as governed by their differential polynomials, Yokohama math. J., 44, 147-156, (1997) · Zbl 0884.30023
[7] Fang, M.L., Uniqueness and value sharing of entire functions, Comput. math. appl., 44, 823-831, (2002) · Zbl 1035.30017
[8] Bhoosnurmath, S.S.; Dyavanal, R.S., Uniqueness and value sharing of meromorpphic functions, Comput. math. appl., 53, 1191-1205, (2007) · Zbl 1170.30011
[9] Yang, L., Normality for family of meromorphic functions, Sci. sinica ser. A, 29, 1263-1274, (1986) · Zbl 0629.30032
[10] Lahiri, I.; Sarkar, A., Uniqueness of a meromorphic function and its derivative, J. inequal. pure appl. math., 5, 1, (2004), Article 20 · Zbl 1056.30030
[11] Hayman, W.K.; Miles, J., On the growth of a meromorphic function and its derivatives, Complex variables theory appl., 12, 245-260, (1989) · Zbl 0643.30021
[12] Yi, H.X., Meromorphic functions that share three sets, Kodai math. J., 20, 22-32, (1997) · Zbl 0882.30019
[13] Zhang, Q.C., Meromorphic functions sharing three values, Indian J. pure appl. math., 30, 667-682, (1999) · Zbl 0934.30025
[14] A.Z. Mokhonko, On the Nevanlinna characteristics of some meromorphic functions, in: Theory of Functions, Functional Analysis and Their Applications, Izd-vo Khar’kovsk. Un-ta, vol.14, 1971, pp. 83-87.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.